Canadian Mathematical Society
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Volume 61 Number 4 (Aug 2009)

Looking for a printed back issue?
721   SubRiemannian Geometry on the Sphere $\mathbb{S}^3$
Calin, Ovidiu; Chang, Der-Chen; Markina, Irina
740   On Geometric Flats in the CAT(0) Realization of Coxeter Groups and Tits Buildings
Caprace, Pierre-Emmanuel; Haglund, Frédéric
762   The Hilbert Coefficients of the Fiber Cone and the $a$-Invariant of the Associated Graded Ring
D'Cruz, Clare; Puthenpurakal, Tony J.
779   Residual Spectra of Split Classical Groups and their Inner Forms
Grbac, Neven
807   Maximal Operators Associated with Vector Polynomials of Lacunary Coefficients
Hong, Sunggeum; Kim, Joonil; Yang, Chan Woo
828   Twisted Gross--Zagier Theorems
Howard, Benjamin
888   Face Ring Multiplicity via CM-Connectivity Sequences
Novik, Isabella; Swartz, Ed
904   The Face Semigroup Algebra of a Hyperplane Arrangement
Saliola, Franco V.
930   Prolongations and Computational Algebra
Sidman, Jessica; Sullivant, Seth
950   Infinitesimal Invariants in a Function Algebra
Tange, Rudolf

© Canadian Mathematical Society, 2015 :